Permutable Subgroups of Infinite Groups.
Mathematische Zeitschrift, Tome 125 (1972), pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__125_171686,
author = {Stewart E. Stonehewer},
title = {Permutable {Subgroups} of {Infinite} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {1--16},
year = {1972},
volume = {125},
zbl = {0219.20021},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__125_171686/}
}
Stewart E. Stonehewer. Permutable Subgroups of Infinite Groups.. Mathematische Zeitschrift, Tome 125 (1972), pp. 1-16. http://geodesic.mathdoc.fr/item/MZ_1972__125_171686/